CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Two-Parameter Generalizations of Cauchy Bi-Orthogonal Polynomials and Integrable Lattices 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2021, 卷号: 31, 期号: 2, 页码: 23
Authors:  Chang, Xiang-Ke;  Li, Shi-Hao;  Tsujimoto, Satoshi;  Yu, Guo-Fu
Favorite  |  View/Download:14/0  |  Submit date:2021/04/26
Two-parameter Cauchy two-matrix model  Toda-type lattice  Gram determinant technique  
Stable solitons in the 1D and 2D generalized nonlinear Schrodinger equations with the periodic effective mass and PT-symmetric potentials 期刊论文
ANNALS OF PHYSICS, 2017, 卷号: 386, 页码: 44-57
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
The generalized linear and nonlinear Schrodinger equations  PT-symmetric periodic potentials  Effective-mass modulation  Optical solitons  Stability  
Solutions for Discrete Periodic Schrodinger Equations with Spectrum 0 期刊论文
ACTA APPLICANDAE MATHEMATICAE, 2010, 卷号: 110, 期号: 3, 页码: 1475-1488
Authors:  Yang, Minbo;  Chen, Wenxiong;  Ding, Yanheng
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Discrete Schrodinger equation  Standing waves  Nonlinear lattices  
Cauchy-Born rule and the stability of crystalline solids: Static problems 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2007, 卷号: 183, 期号: 2, 页码: 241-297
Authors:  Weinan, E.;  Ming, Pingbing
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
An approach to directly construct exact solutions of nonlinear differential-difference equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 62, 期号: 8, 页码: 1490-1497
Authors:  Xie, FD;  Wang, DK;  Lu, ZS
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
differential-difference equation  travelling wave solution  symbolic computation  
Some special solutions of three nonlinear lattices 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 44, 期号: 2, 页码: 293-296
Authors:  Xie, FD
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
nonlinear lattices  soliton solution  symbolic computation  
A special integrable differential-difference equation and its related systems: Bilinear forms soliton solutions and Lax pairs 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 2, 页码: 265-272
Authors:  Tam, HW;  Hu, XB
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
integrable lattices  soliton solutions  Lax pairs  
Soliton solutions and Backlund transformation for the Kupershmidt five-field lattice: A bilinear approach 期刊论文
APPLIED MATHEMATICS LETTERS, 2002, 卷号: 15, 期号: 8, 页码: 987-993
Authors:  Tam, HW;  Hu, XB
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
solitons  Hirota's method  Backlund transformations  integrable lattices  
New integrable differential-difference systems: Lax pairs, bilinear forms and soliton solutions 期刊论文
INVERSE PROBLEMS, 2001, 卷号: 17, 期号: 2, 页码: 319-327
Authors:  Hu, XB;  Tam, HW
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Some recent results on integrable bilinear equations 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2001, 卷号: 8, 页码: 149-155
Authors:  Hu, XB;  Tam, HW
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30